# SDR SWAA010417

- Difficulty date: February 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 60,534 hours, 65,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6040681
- Part serial: 421
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EEPLS INOP ROWS 1 TO 5.  REMOVED AND REPLACED BATTERY PACK PER MM.
